# SDR FDKA200707321

- Difficulty date: July 2, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N847MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145517
- Aircraft time: 13,221 hours, 12,331 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM 6128 FLL (1735 PHX LCL) - CREW RETURNED TO THE FIELD DUE TO LAV SMOKE WARNING.  MX PERFORMED DETAILED GVI OF LAV, CABIN, CARGO BAY AND AFT EQUIPMENT BAY NO EVIDENCE OF SMOKE OR FIRE.  PERFORMED ENGINE RUN WITH BOTH PACKS ON NO EVIDENCE OF SMOKE NOTED.  PERFORMED OPS CHECK OF LAV SMOKE DETECTOR, OPS CHECK GOOD.
